# SDR GTIA030621

- Difficulty date: July 25, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 5520 · Elevator Structure
- Part: Tip Cap
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT ELEVATOR OUTBOARD AFT EDGE TIP, METAL CRACKED.  REMOVED RIGHT ELEVATOR, OUTBOARD AFT EDGE TIP.  LOCATED AND DRILLED NEW END TIP.  INSTALLED NEW END TIP ON RIGHT, OUTBOARD AFT EDGE ELEVATOR.  (M)
